I am 5'3 115 pounds and with this weight i have gained i almost look pregnant. I have taken a pregnancy test and it was negative but i am still worried i might be pregnant.
Some weight gain is normal. What do you call alot of weight? If your stomach is enlarging from pregnancy, you would have had to be pregnant when you started on the pill. Do you have any other symptoms? If you're coming up with a negative test I would keep taking them, you'll soon be at the time for your period. If you keep up with the weight in your belly after your period I would call the doctor. A side effect of the pills is bloating and fluid retention.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2010 • 2 answers
Posted 11 Mar 2013 • 3 answers
Posted 28 Dec 2013 • 1 answer
BuSpar - I'm afraid about alot of weight gain..i stopped ambilify because I gained alot overnight it
Posted 22 Aug 2014 • 1 answer
Posted 5 Mar 2016 • 0 answers